Mathematics (Nov 2019)

The Topological Transversality Theorem for Multivalued Maps with Continuous Selections

  • Donal O’Regan

DOI
https://doi.org/10.3390/math7111113
Journal volume & issue
Vol. 7, no. 11
p. 1113

Abstract

Read online

This paper considers a topological transversality theorem for multivalued maps with continuous, compact selections. Basically, this says, if we have two maps F and G with continuous compact selections and F ≅ G, then one map being essential guarantees the essentiality of the other map.

Keywords